# SDR AALA20150422008

- Difficulty date: April 22, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N9619V
- Make and model: Doug DC-9-83
- Aircraft serial: 53566
- Aircraft time: 50,117 hours, 24,096 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Part number: J0602283
- Condition: Corroded
- Location: Bs 390-393
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR CUT OUT CORRODED BETWEEN LOWER PAN & SKIN BETWEEN BS 390 - 393.  R & R LOWER PAN IAW SRM 53-05-00-001.
